# SDR AALA20130506017

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 40,500 hours, 16,415 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: B423651
- Condition: Low Pressure
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ONT  INFLIGHT ORD-SAN.  CREW REPORTED CREW O2 LOW AND CAPTAINS O2 MASK BOX DAMAGED.  FLIGHT DIVERTED ONT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. REPLACED CREW O2 BOTTLE AND CAPTAINS O2 MASK BOX.  SYSTEM GROUND CHECK NORMAL OPERATION.
